Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


BEST 1ST REGIMEN
Jan 14, 2010

Hi, Im navie till now, but going to begin treatment next week. What is treatment that most probably leave me far from facial lipoatrophy?? Has any person complained about atripla or isentress giving lipoatrophy ? Does nucleomaxx help for those not taking d4t or azt ? Is it worth taking nucleomxx from the beginning to PREVENT any possible lipoatrophy risks ? thanks!!

Response from Dr. Pierone

Hello and thanks for posting.

Most people who are newly starting antiretroviral therapy are prescribed Atripla. This preference is based on the high rates of virologic control combined with low risk of development of lipoatrophy. Another attractive choice is the combination of Truvada and Isentress for similar reasons.

There are limited positive data with uridine (Nucleomaxx is one type of uridine preparation), but not enough evidence to support its use yet.

I hope that this information helps and best of luck to you!



Previous
Facial filler specialist in South Africa
Next
What is the best regimen for me to avoid lipoatrophy and facial wasting?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement